# SDR GTIA050070

- Difficulty date: February 18, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO DOOR AT STA 1183, 14 INCHES FROM UPPER EDGE/ 23 INCHES FROM AFT EDGE (D=1.0, X=0.015, D/X=66.7).  REMOVED AFT CARGO DOOR TO FOM DENT FOUND TO BE COND 1B. COLD WORK PERFORMED TO ORIGINAL CONTOUR.  DYE PENETRANT PERFORMED FOR CRACKS.  FABRICATED REPAIR DOUBLER.  TREATED AND PRIMED REPAIR DOUBLER.  INSTALLED DOUBLER IAW 53-04, FIG 38.  INSTALLED AFT CARGO DOOR IAW 52-31-00.  (K)
